Is This A Side Effect Of Taking Zoloft?

I've been taking zoloft for a month now and I guess it seems to be working for my anxiety/depression.But just recently,I've been having different side effects like I'm tweaking whenever I feel self-consious.Because most of the time I zone out while I'm on zoloft.And I also get scared as hell when someone sneaks up on me...So is this a side effect or am I just crazy?

4 Answers

Relevance
  • Anonymous
    7 years ago
    Best Answer

    If you’re zoning out a lot then, it may be an effect of Zoloft. Zoloft, as an antidepressant, depresses the central nervous system in varying degrees, depending on which drug is taken. I think you should go back to the doctor and tell him/her about this effect. He may lessen your dosage or switch you to another antidepressant. Remember, what works for one person doesn’t work for all, so I’m sure the doctor can find you one better and suitable drug. You may also refer at http://www.zoloftlawsuitsattorney.com/zoloft-is-pr... for more information. Good luck!

  • 7 years ago

    I was on Zoloft for 10 months before I switched to a medication that was better suited for me. Zoloft made me tired, and it also gave me the "shakes". My whole body would just feel like it was vibrating, or sometimes just my hands or my legs. I was very tensed up a lot of the time I was on it. There are hundreds of other meds, I personally have switched to Wellbutrin (which isn't an SSRI), and there are no physical effects. You just need to find the right medication for you.

  • 7 years ago

    That stuff made me barfy all the time. Changed to Paxil for years. Don't take anything now, and really bitchy...could use some Paxil now.

  • 7 years ago

    maybe iam not sure that happens to me too on zoloft, every ones reactions are different ask your doctor try not to worry

Still have questions? Get your answers by asking now.